Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Generalized overrelaxation and Gauss-Seidel convergence on Hilbert space


Author: Michael P. Hanna
Journal: Proc. Amer. Math. Soc. 35 (1972), 524-530
MSC: Primary 65J05
MathSciNet review: 0311100
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present a generalized result on Gauss-Seidel convergence for bounded linear operators on Hilbert space $ \mathcal{H}$. From this result, we obtain overrelaxation theorems of Petryshyn [4], [5], de Pillis [1], Ostrowski [3] and Reich [6].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 65J05

Retrieve articles in all journals with MSC: 65J05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1972-0311100-1
PII: S 0002-9939(1972)0311100-1
Keywords: Gauss-Seidel convergence for operators, overrelaxation method, iterative method, splittings, renormed Hilbert space
Article copyright: © Copyright 1972 American Mathematical Society